nancy_east Posted May 4, 2009 Share Posted May 4, 2009 Hello all, Hope everyone out there is feeling well and enjoying the colors of spring! I am posting a question for my mother. I have only posted a couple of times so to briefly update you on her status, she has stage IV adenocarcinoma (nonsmoker) with previous mets to brain that have cleared with WBR and mets to various areas of bone and one lung mass. Two months ago, she completed 6 cycles of Alimta/Zometa/Cisplatin and is now currently on Avastin and Zometa every 3 weeks with 150 mg Tarceva daily. My question is this: For those of you who may have had similar chemo regimens, how long did you nausea/inappetence last after your last chemo dose? My mother has never vomited through all this but feels "quesy" most of the day with absolutely no appetite at any time. She has to force herself to eat and it's never an enjoyable experience. I know the chemo won't just magically disappear from her body, but I guess I'm a little concerned that she is still feeling the same way she did when she received the last dose of the chemo, now 2 months ago. I'm starting to wonder if the Avastin or Tarceva are causing some of this. She has an appointment with her oncologist on Monday for her next dose of Zometa and Avastin so she is going to ask about all this then. But we are currently at the beach with her for a much needed vacation from all the stress, and it just kills me to watch her so miserable 24/7. She hides her discomfort well but she is a very stoic person and I know she is miserable beyond what she even expresses to her family. Any advice or experience (and things you did to combat this) would be most appreciated, as always. Many thanks... Nancy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.